# SDR C2XA04IA169

- Difficulty date: December 24, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 7,145 hours, 5,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73654
- Condition: Discharged
- Location: Emergency Light
- Part time: 10,298 hours, 6,653 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY, OPERATIONALLY TESTED THE EMERGENCY LIGHTING SYSTEM AND CLEARED THE DISCREPANCY.
